Journal of Applied Mathematics and Stochastic Analysis
Volume 9 (1996), Issue 3, Pages 271-280
A stochastic model for the financial market with discontinuous prices
Technical University of Sofia, Institute of Applied Mathematics and Informatics, P.O. Box 384, Sofia 1000, Bulgaria
Received 1 May 1994; Revised 1 January 1996
Copyright © 1996 Leda D. Minkova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper models some situations occurring in the financial market. The
asset prices evolve according to a stochastic integral equation driven by a Gaussian martingale. A portfolio process is constrained in such a way that the wealth
process covers some obligation. A solution to a linear stochastic integral equation
is obtained in a class of cadlag stochastic processes.